Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Dicorate affect pregnancy?

Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2131 Questions

default
Posted on Tue, 28 Mar 2017 in Pregnancy
Question: I am talking doctorate we 250/ per day .Now I am pregnant .Is it affect my baby.what can I do
doctor
Answered by Dr. Purushottam Neurgaonkar 1 hour later
Brief Answer:
Please provide more information. USG suggested.

Detailed Answer:
Hi there, Dr. Purushottm Neurgaonkar here. I have understood your concern. I will suggest you the best possible treatment options.

I would like to know about few things from you.

When did you have your last menstrual cycle?
Do you have history of regular cycles and unprotected sex act?
What is the exact content of the substance that you are worried about? (Have you spelt the drug right?)

I will suggest you to stop the consumption of the substance at the earliest. Get USG done to know about the gestational age and viability of pregnancy.

Please provide me with more information to help you out.


I hope this answer helps you. Thanks.
Dr. Purushottam Neurgaonkar.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Purushottam Neurgaonkar 14 hours later
My LMP was on 31. O1.2017. have regular periods.my pregnancy test is positive.i took dicorate ER 250 per day.is there any problems having this.is it affect my baby.please reply as soon as possible
doctor
Answered by Dr. Purushottam Neurgaonkar 8 hours later
Brief Answer:
consult neurologist. Keep taking Folic acid, Vitamin B 12

Detailed Answer:
Hi there, thanks for appreciating the answer and reverting back.

As you might be knowing that anti convulsant medicines do have effects on the baby. I will suggest you to get in touch with your treating neurologist, let him change either the dose or medicine .
Please do not skip any dose of the new medicines, as it may be risky for you and the pregnancy.

When you are taking these medicines please do continue to use Folic acid and Vitamin B 12 supplements.

With newer medicines, there is good Control of convulsions and minimal effects on the baby.

I hope this answer helps you. Thanks
Dr Purushottam Neurgaonkar
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Folic acid

doctor1 MD

my wife had two miscarriages one in the month of December 2013 and recently in may 2014, due to absence of heart beat in the foetus both the times, the gynecologist whom we had consulted had done all the tests on us and everything were normal...now we are unable to understand what is the problem in precise....the doctor had prescribed FOLIC ACID, D VITAMIN and LOPRIN 75 mg till she gets pregnant next time which we are planning in the january...can you suggest how long should she be continuing with this medication

doctor1 MD

hi doctor....... i am pregnant of 7 months old... for last 1 day i ve been suffering from heavy watery loose motion. Baby movement is also can not be feeled now because of heavy bowl, gastritis problems.... i am also taking regularly tablets for iron, calcium, folic acid as prescribed by my doctor.... Now at this moment what should i do? Is my baby safe? Is anything serious or harmfull? Please advise.............

doctor1 MD

Hello Dr, Iam a 53-year old woman. My skin is comparatively very dry. Since my teenage I am having some itching and irritation at different parts of my feet and elbows and on right knee. I approached many skin specialists, and tried many ointments. They all give temporary cure. A few weeks back, I consulted with a skin specialist and he recommended to take a biopsy to distinguish whether it is eczema or psoriasis; it is confirmed as psoriasis. I did my LFT and having no problem, sonography of my stomach was also conducted, and having no problem.. Now the doctor prescribed Oncortex 7.5 (once in a week for 3 weeks) and Tablet Folic acid 5 mg twice in a week. When I checked Oncortex in the web, i happened to see its side effects. So slightly confused whether to take or not. I need your advice. My dr also said to consult with him after 3 weeks. Hope nothing will happened to me harmful. I have blood pressure and cholesterol, taking medicines for them regularly. Moreover, I am taking tablets for once in a month for Vit B12 deficiency.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Having returned from egypt 2 weeks ago,the whole time I was there I had severe,change in climate I though.after getting home my stools returned to normal,for the last week I ve had a bad cold chesty cough,runny nose the works.this now resolved u went to the toilet tonight to find a yellow jelly type mucous in my stool when I wiped which alarmed me.I ve recently started taking folic acid as trying to conceive,wondered if the mucous was linked the the cold or conception?a little bit worried

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

what should a pregnant woman do during pregnancy so she can have normal delivery?